Ukrainian Mathematical Journal

, Volume 32, Issue 4, pp 300–304 | Cite as

Normal forms of germs of C∞-mappings

  • G. R. Belitskii


Normal Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. R. Belitskii, “Normal forms of formal series and germs of C∞-mappings with respect to group actions,” Izv. Akad. Nauk SSSR, Ser. Mat.,40, No. 4, 855–868 (1976).Google Scholar
  2. 2.
    G. R. Belitskii, “Normal forms with respect to group actions in a space,” Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 5, 1053–1063 (1977).Google Scholar
  3. 3.
    G. R. Belitskii, “Germs of mappings, Ω-definite with respect to a given group,” Mat. Sb.,94, No. 7, 452–467 (1974).Google Scholar
  4. 4.
    F. Takens, “Normal forms for certain singularities of vector fields,” Ann. Inst. Fourier,23, No. 2, 163–195 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • G. R. Belitskii
    • 1
  1. 1.Physicotechnical Institute of Low TemperaturesAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations